Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 02:40:18 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635405
  • Total Topics: 48197
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bone density tests  (Read 1130 times)

0 Members and 1 Guest are viewing this topic.

Offline tommy246

  • member
  • Member
  • Posts: 435
Bone density tests
« on: May 13, 2010, 03:12:58 PM »
I am 49 and been taking atripla for 6 months doing fine but have some arthritus problems in my neck so the doc just gave me a bone density test as the truvada in atripla can cause bone loss especially in the first six months. Anyway the good news is all is fine im normal for my age . All those years of cereals with skimmed milk for breakfast must of paid off so i can celebrate tomorrow with some some bacon and eggs lol.
jan 06 neg
dec 08 pos cd4 505 ,16%, 1,500vl
april 09 cd4 635 ,16%,60,000
july 09 ,cd4 545,17%,80,000
aug 09,hosptal 18days pneumonia cd190,225,000,15%
1 week later cd4 415 20%
nov 09 cd4 591 ,vl 59,000,14%,started atripla
dec 09  cd4 787, vl 266, 16%
march 2010  cd4 720 vl non detectable -20  20%
june 2010  cd4  680, 21%, ND

Offline peteb

  • Member
  • Posts: 202
Re: Bone density tests
« Reply #1 on: May 13, 2010, 03:27:49 PM »
Hi
glad to hear you are better so where did you hurt?
I am on atrilpa and my legs hurt esp, my inner thigh shoulders I just started meds 2 months ago
dealing with the rash :(
my name is Pete hope to chat soon

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.